×

Found 1,102 Documents (Results 1–100)

100
MathJax

Nonabelian composition factors of a finite group whose maximal subgroups of odd indices are Hall subgroups. (English. Russian original) Zbl 1396.20018

Proc. Steklov Inst. Math. 299, Suppl. 1, S148-S157 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 3, 178-187 (2016).
PDF BibTeX XML Cite
Full Text: DOI

A pronormality criterion for supplements to abelian normal subgroups. (English. Russian original) Zbl 1371.20009

Proc. Steklov Inst. Math. 296, Suppl. 1, S145-S150 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 1 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Group ring groups. Volume 2: Structure theorems of unit groups. (English) Zbl 1338.16002

De Gruyter Textbook. Berlin: De Gruyter (ISBN 978-3-11-041149-2/pbk; 978-3-11-041150-8/ebook). x, 217 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Group ring groups. Volume 1: Orders and generic constructions of units. (English) Zbl 1338.16001

De Gruyter Textbook. Berlin: De Gruyter (ISBN 978-3-11-037278-6/pbk; 978-3-11-037294-6/ebook). xii, 447 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the pronormality of subgroups of odd index in finite simple groups. (English. Russian original) Zbl 1346.20014

Sib. Math. J. 56, No. 6, 1101-1107 (2015); translation from Sib. Mat. Zh. 56, No. 6, 1375-1383 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Residual properties of automorphisms groups and split extensions. (English. Russian original) Zbl 1346.20029

Russ. Math. 59, No. 8, 1-8 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 8, 3-13 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Nonabelian composition factors of a finite group with arithmetic constraints on nonsolvable maximal subgroups. (English. Russian original) Zbl 1329.20021

Proc. Steklov Inst. Math. 289, Suppl. 1, S64-S76 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 2, 122-134 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Classification of maximal subgroups of odd index in finite groups with alternating socle. (English. Russian original) Zbl 1304.20033

Proc. Steklov Inst. Math. 285, Suppl. 1, S136-S138 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 16, No. 3, 182-184 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software